# SDR SWAA2014051427969

- Difficulty date: April 24, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 70,500 hours, 59,213 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65C25910
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB OTBD HINGE & BEARING LOOSE.  R & R HINGE ASSEMBLY IAW CMM.
